Been a long term Steroid user because asthma. I have been on Prenizone for years and it has all the side effects the drug says it does. I have just recently weaned my self off of them as i have before but it never worked. This time i have been off of it about a month but i can feel my chest tightning up again the machine dont seem to do the trick, and the inhaller only helps temporarly. This drug has made me lookk like a blow fish . So does anyone else take this drug and if so what is your story. Id just like to know. thanks
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...